London meeting: 11-12 March 2004

The conference will be held at the House of Lords.
Please be smartly dressed ! (otherwise cannot get entry )

Gentlemen dress code: lounge suit and tie.
Ladies: suitably dressed.

Agenda and Presentations

List of the attendees

DAY I : Thursday March 11th


House of Lords, London SW1
Go for 9:00 sharp to Peers Entrance of House of Lords (see Location '6' on this map)- We will be all at once escorted to the meeting room G by Lord Bridgeman.



    Information needed from the partners:
  • Exchange visit in last year / movement of research staff.
  • All network fellows (pre +post doc) must fill the young researcher questionnaire. Bring it to the meeting.
  • All PI's involved with Moumir must fill the PI questionnaire. Bring it to the meeting.
  • see this document for questionnaires and final report information.
  • 25 minute slot is allocated to each partner to present their report (including about their WP). But if you can summarize for shorter, this is better ;o)
9:30 Anil kick off
    Questions:
  1. List of the names of all your YR hired through the life of the project
  2. Where previous network fellows went after completing their stay with moumir. Did they consider their network appointments to be beneficial to their future careers?
  3. How did you think the various changes in PM budget etc affected the project?
  4. Assessment of your networking activities: 5 lines from each partner
  5. 5 lines on how you think the RTN activity could be enhanced including from a contractual implementation point of view.
  6. Your PM consumption in the last year and the total consumed by end March 2004
10:30-11:00 INRIA (including Image wp report) Ian and Josiane's slides
11:00-11:15 Tea
11:15-11:45 AUTH (including Video wp report)
11:45-14:00 Sit Down Lunch in Atlee Room
14:00-14:30 INESC (including Database wp report)
14:30-15:00 UCAM report Nick's slides
15:00-15:20 TCD
15:20-15:30 Tea
15:30-15:45 Bridgeman
15:30-16:00 BGU report (including audio WP report)
16:00-16:30 Bridgeman Report + RTP report
16:30-17:30 Final report, etc.


7.30pm - Dinner for Moumir delegates at L'Accento,
(opposite Bridgeman Art Library) 16 Garway Road, London W2 4NH

DAY II : Friday March 12th


Go for 9:00 sharp to Peers Entrance of House of Lords - We will be all at once escorted to the meeting room G by Lord Bridgeman.

20 minute long presentations are 15 mins talk and 5 mins for questions. For 10 mins long presentations, this is roughly 7 min talk + 3 min questions.

9:00-9:15 Warming up
9:15-10:05 Nozha Boujemaa, INRIA Rocquencourt
http://www-rocq.inria.fr/~boujemaa/
10:15-10:25 Coffee break
10:25-10:45 Marios G. - AUTH (20 min) Image fingerprinting using color properties
10:50-11:00 Marios K. - AUTH (10 min) Audio PCA in a novel multimedia scheme for scene change detection
11:00-11:10 Elena - AUTH (10 min) Automatic identification of portrait images
11:15-11:25 Zuzana - AUTH (10 min) Algorithms for shot-cut detection
11:30-11:40 Rozenn - UCAM (10 min) : The UCAM CBIR System
11:40-12:00 Marco - TCD (20min) : A Wavelet Packet Approximation of Audio Signals for Music Genre Classification
12:05-12:25 Rami Hagege - BGU (20min) Estimation of Multi-Dimensional Homeomorphisms for Object Recognition
12:30-14:00 Buffet Lunch in Atlee Room
14:00-15:00 Unified Information Retrieval in the BBC Archive, Chris Wilkie, BBC
15:00-15:20 Decision Theoretic Approaches to CBIR, Georgios Stefanou - TCD
15:20-15:40 Detection and Recognition of Simultaneous Speech incidents, Alex Meissner - BGU
15:40-15:55 Coffee break
15:55-16:15 Retrieval of Content and Context in a Multimedia Database Workbench, Catalin - INESC
16:15-16:35 Models of the Unimodal and Multimodal Statistics of Adaptive Wavelet Packet Coefficients, Roberto Cossu - INRIA slides
16:35-17:00 Anil concluding Moumir
17:00 Provisional - tour of House of Lords with Lord Bridgeman



General Information

The Phoenix Hotel
1-8 Kensington Gardens Square
London W2 4BH
Tel: 020 7229 2494
Fax: 020 7727 1419
E.mail: info@phoenixhotel.co.uk
Website: www.phoenixhotel.co.uk
Tariff: including service charge and VAT: Single-99 / Double-130
The New Linden Hotel
59 Leinster Square
London W2 4PS
Tel: +44 (0) 20 7221 4321
Fax: +44 (0) 20 7727 3156
E.mail: newlindenhotel@mayflower-group.co.uk
Website: www.mayflower-group.co.uk
Tariff: Circa 80 single
The Somerset Hotel
No. 42 Princes Square
London W2 4AD
Enquiries +44 (0) 870 870 9394
Fax: +44 (0) 20 7659 4322
E.mail:enqiury.london@the-ascott.com
Online reservations:www.the-ascott.com
Tariff: 135 for studio room, excluding VAT